Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 10, Pages 1608–1617 (Mi zvmmf10098)  

Propagation and interaction of short waves in a homogeneous transversally isotropic elastic medium

I. N. Shchitov

St. Petersburg State University of Film and Television, ul. Pravda 13, St. Petersburg, 191119, Russia

Abstract: The Cauchy problem for the equations of motion of a homogeneous transversally isotropic elastic medium is considered. For its solution, a short-wavelength asymptotic expansion is constructed, which is also applicable near specific directions. The resonance set, i.e., the set of points at which the ray expansion cannot be used is described.

Key words: wave propagation problem, interaction of short waves, short-wavelength asymptotics, ray method.

DOI: https://doi.org/10.7868/S0044466914100135

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:10, 1550–1559

Bibliographic databases:

UDC: 519.634
Received: 15.05.2012
Revised: 11.03.2014

Citation: I. N. Shchitov, “Propagation and interaction of short waves in a homogeneous transversally isotropic elastic medium”, Zh. Vychisl. Mat. Mat. Fiz., 54:10 (2014), 1608–1617; Comput. Math. Math. Phys., 54:10 (2014), 1550–1559

Citation in format AMSBIB
\Bibitem{Shc14}
\by I.~N.~Shchitov
\paper Propagation and interaction of short waves in a homogeneous transversally isotropic elastic medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 10
\pages 1608--1617
\mathnet{http://mi.mathnet.ru/zvmmf10098}
\crossref{https://doi.org/10.7868/S0044466914100135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3277813}
\elib{https://elibrary.ru/item.asp?id=21957016}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 10
\pages 1550--1559
\crossref{https://doi.org/10.1134/S096554251410011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344149600007}
\elib{https://elibrary.ru/item.asp?id=24002137}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910011421}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10098
  • http://mi.mathnet.ru/eng/zvmmf/v54/i10/p1608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:44
    References:30
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021